TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 3.

Giga, Y. ; Inui, K. ; Mahalov, A. ; Saal, J. (2008):
Uniform global solvability of the Navier-Stokes equations for nondecaying initial data.
In: Indiana Univ. Math. J., 57 (6), pp. 2775-2792. [Article]

Giga, Y. ; Inui, K. ; Mahalov, A. ; Saal, J. (2007):
Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets.
In: Adv. Differ. Equ., 12 (7), pp. 721-736. [Article]

Giga, Y. ; Inui, K. ; Matsui, S. ; Mahalov, A. ; Saal, J. (2007):
Rotating Navier-Stokes equations in a half-space with initial data nondecreasing at infinity: The Ekman boundary layer problem.
In: Arch. Ration. Mech. Anal., 186, pp. 177-224. [Article]

This list was generated on Tue Jan 18 01:04:44 2022 CET.